Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 720353, 14 pages
http://dx.doi.org/10.1155/2015/720353
Research Article

Stabilisation of Discrete-Time Piecewise Homogeneous Markov Jump Linear System with Imperfect Transition Probabilities

College of Sciences, Northeastern University, Shenyang 110819, China

Received 16 December 2014; Accepted 8 March 2015

Academic Editor: Laurent Bako

Copyright © 2015 Ding Zhai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ding Zhai, Liwei An, Jinghao Li, and Qingling Zhang, “Stabilisation of Discrete-Time Piecewise Homogeneous Markov Jump Linear System with Imperfect Transition Probabilities,” Mathematical Problems in Engineering, vol. 2015, Article ID 720353, 14 pages, 2015. https://doi.org/10.1155/2015/720353.